# SDR C2XA09IA298

- Difficulty date: November 30, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 22,280 hours, 16,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2560, THE CREW REPORTED A FUEL SMELL IN THE CABIN WHEN OPERATING ON APU.  MAINTENANCE OPERATIONALLY CHECKED THE APU & PACKS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
